Hi I wonder if anyone can help I am nearly 2 years into my kidney transplant since stopping on predinislone I have in the last 5 months had a continual succession of mouth ulcers especially under the tongue. Probably over that period had about 10 days without pain. Any solutions and do others suffer as well. Really dragging me down.
After a kidney transplant there may be development of cold sores of herpes-simplex virus type 1 and 2 which infect the skin around the mouth causing painful blisters. Though herpes infection is sexually transmitted this is not always the case with transplant patients. Recurrent aphthous ulcers could possibly be related to an immunological factor. There are a number of underlying or precipitating factors for these ulcers like anemia, vitamin deficiencies, stress and trauma from sharp teeth, dental braces/fillings or a tooth brush. It can also be part of a more widespread disease affecting other parts of the body like Behçet's disease. Contact your transplant team if you have any concerns. Do keep us posted.
Best of luck and regards!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.